# SDR CA991007033

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Condition: Failed
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLUE GREASE VISIBLE ON OUTER TURBINE GOVERNOR HOUSING.  GOVERNOR WAS SLUGGISH EVEN WITH THE UNIT RIGGED ALL TO THE MAXIMUM.  GOVERNOR REPLACED.
